# SDR DXTA2020072703899

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N786QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20590
- Aircraft time: 4,821 hours, 2,833 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN WE EXTENDED THE GEAR WE HAD A AMBER INBD BRAKES FAIL CAS MESSAGE.  WE FLEW WITH THE GEAR DOWN FOR 15 MINUTES PER THE CK LIST. WE LANDED UNEVENTFULLY.  NOTHING VISUALLY LOOKS WRONG AT THE MAIN LANDING GEAR.  B3-007102, B3-007781, B3-07780.  REMOVED FAULTY INBOARD 3 WAY SHUT OFF VALVE PART 38-877500-2 SERIAL# 1414, INSTALLED NEW INBOARD 3WAY SHUT OFF VALVE PART # 38-877500-2 SERIAL # 2007. PERFORMED
OPS CHECK, CHECK GOOD.
